# SDR SWIA2020090452201

- Difficulty date: July 17, 2020
- Submitted: September 4, 2020
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 38,875 hours, 34,465 cycles
- System (JASC): 5241 · Galley Doors
- Part: Pan
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR LOWER FORWARD PAN HAS CORROSION (MARKED).  C-CHECK RO 9/1/2020.  REMOVED SERVICE DOOR CORROSION FROM LOWER FORWARD PAN, REF CRJ-200 AMM.  BLENDED AREA FOUND TO BE OUT OF LIMITS, REF CRJ200 SRM.  REPAIRED SERVICE DOOR LOWER FORWARD PAN, REF REO.  SEE CONTINUATION CARD FOR DETAILS. COMPLIED WITH TASK CARD.
